# SDR UALA2010070902452

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 74,832 hours, 12,096 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 880711
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PRSOV INTERMITTENT OPERATION WHEN CHECKING IDLE RUN AIR PRESSURE.  REMOVED NR2 PRSOV VALVE. RPLD NR 2 PRSOV.  ACCOMPLISHED POWER RUN. NR 2 BLEED OPS CHECKED GOOD AT POWER. OVERNIGHT TROUBLESHOOTING IDENTIFIES PROBLEM AS BLEED PRESSURE DROPPING OFF TO MINIMUM WHEN THROTTLE RETARDED: HPSOV APPEARS INOPERATIVE. LOCKED VALVE CLOSED, DEFERRED. REPLACED HPSOV AND HPC. DUCT PSI NORMAL, RT PACK OPS NORMAL.
